# SDR HEEA0010000

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105S
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 10570181
- Condition: Cracked
- Location: Sub Structure
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED DAMAGED.  BOTH SEAT BOTTOMS CRACKED.
